CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
  Views: 54,397
Published: 14 years ago
 
This is a reply to # 69,969

Re: Mirena IUD Side Effects-Itch from hell!


i had a bout with very painful intercourse. followed by what i thought was a horrific yeast infection. i tried to treat it with monistat which made it so much worse. it was like acid. i had this same side effect with the copper iud years ago. of course my doctor thought i was crazy and it was all in my head and they gave me a steroid cream. right before my period would start is when it got unbearable. i damn near went to the er a couple of times. they tested me for yeast infections, bacterial infections etc. everything was negative. according to my doctors, the iud wasn't even a consideration for the problem. it must be me. my poor husband. my poor children. i have been a miserable, uncomfortable crab. now that i have this iud and it is happening again, i know it is not me. it is a side effect of this device.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

8.016 sec, (1)